Moduli of families of curves and quadratic differentials
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Moduli of families of curves and quadratic differentials, Tome 139 (1980), pp. 3-241
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_139_a0,
author = {G. V. Kuz'mina},
title = {Moduli of families of curves and quadratic differentials},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--241},
year = {1980},
volume = {139},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_139_a0/}
}
G. V. Kuz'mina. Moduli of families of curves and quadratic differentials. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Moduli of families of curves and quadratic differentials, Tome 139 (1980), pp. 3-241. http://geodesic.mathdoc.fr/item/TM_1980_139_a0/